Faculty
GU, Ming-gao 顧鳴高
Name GU, Ming-gao 顧鳴高
Title Professor
教授
Position Retired Professor
Email minggao [at] sta.cuhk.edu.hk
Phone Number 3943 9423
Fax Number 2603 5188
Address LSB 123
Homepage http://www.sta.cuhk.edu.hk/minggao/
Detail Image
Academic Background
BSc(Fudan)

MA, MPhil, PhD(Columbia) 


Research Interest
Biostatistics

Resampling Methods

Statistical Computing


Selected Publications
  1. Gu, M.G. and Zhu, H.-T.

    "Maximum likelihood estimation for spatial models by Markov chain Monte Carlo stochastic approximation", J. R. Statist. Soc, B, Vol. 63, Part 2, pp. 339-355 (2001).

  2. Gu, M.G., Follmann, D. and Geller, N.

    "Monitoring a general class of two sample survival statistics with applications", Biometrika, Vol. 86, No. 1, pp. 45-57 (1999).

  3. Gu, M.G. and Kong, F.H.

    "A stochastic approximation algorithm with Markov chain Monte-Carlo Method for incomplete data estimation problems", Proceedings of the National Academy of Sciences, U.S.A. 95, pp. 7270-7274 (1998).

  4. Ren, J.J. and Gu, M.G.

    "Regression M-estimators with doubly censored data", Annals of Statistics, Vol. 25, No. 6, pp. 2638-2664 (1997).

  5. Billias, Y., Gu, M. and Ying, Z.

    "Towards a general asymptotic theory of Cox model with staggered entry", Annals of Statistics, Vol. 25, No. 2, pp. 662-682 (1997).

  6. Gu, M.G. and Jiang, L.

    "A Note on the Identifiability of the Regression Parameter and Validity of the Partial Likelihood Approach in General Relative Risk Regression", Biometrika, Vol. 81, No. 4, pp. 802-806 (1994).

  7. Gu, M.G. and Zhang, C.H.

    "Asymptotic Convergence of the Self-Consistent Estimator of the Distribution Function Based On Doubly Censored Data", Annals of Statistics, Vol. 21, No. 2, pp. 611-624 (1993).

  8. Gu, M.G. and Ying, Z.

    "Sequential Analysis for Censored Regression Data", Journal of American Statistical Association, Vol. 88, No. 423, pp. 890-898 (1993).

  9. Gu, M.G.

    "On the Edgeworth Expansion and Bootstrap Approximation for the Cox Regression Model Under Random Censorship", The Canadian Journal of Statistics, Vol. 20, No. 4, pp. 399-414 (1992).

  10. Gu, M.G. and Lai, T.L.

    "Weak Convergence of Time-Sequential Censored Rank Statistics with Applications to Sequential Testing in Clinical Trials", Annals of Statistics, Vol. 19, No. 3, pp. 1403-1433 (1991).

  11. Gu, M.G. and Lai, T.L.

    "Functional Laws of Iterative Logarithm for the Product-Limit Estimator of a Distribution Function Under Random Censorship to Truncation", Annals of Probability, Vol. 18, No. 1, pp. 160-189 (1990).


Useful Links

Paper can be downloaded

A program for design of clinical trials

Java Simulation Site







 

Back to Faculty